| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.2mm vticm5_13.2 implantable collamer lens, -12.00/+1.0/016 (sphere/cylinder/axis), tore during loading and there was no patient contact.The backup lens was implanted and the problem was resolved.The cause of the event was unknown.The lens was discarded.The patient is doing well and happy with vision.
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.H6 - work order search: another similar complaint was reported for units within the same lot.Claim # (b)(4).